MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensor wire was used during a procedure.The exact event date was not reported.During the procedure, the blue soft part on the proximal part of the guidewire was separated.The procedure was successfully completed with another sensor wire device.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2023, based on the date the manufacturer became aware of the event, on (b)(6) 2023.Block e1: (b)(6).H6: imdrf device code a0501 captures the reportable event of sleeve detached.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to september 1, 2023, based on the date the manufacturer became aware of the event, on september 13, 2023.Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of sleeve detached.Block h10: the returned sensor wire was analyzed, and upon magnification it was observed that the ptfe peeled at the middle section and the sleeve was detached, however the part was not returned.No other problems with the device were noted.The reported event was confirmed.With all the available information, boston scientific concludes that the reported event was confirmed.It is possible that the ptfe peeled because of an excess of force applied during the manipulation of the device during the procedure or the insertion.Also, the peeling of the ptfe could have been caused by the interaction of the guidewire with the scope or the usage of a metal needle or cannula.Additionally, the mentioned excess of force could also have contributed to the reported sleeve detachment.Based on the information available and analysis results, a conclusion code of adverse event related to procedure has been assigned to this investigation.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key17898521
Report Number3005099803-2023-05300
Device Sequence Number14294370
Product Code EZB
UDI-Device Identifier08714729376354
UDI-Public08714729376354
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberM0066703050
Device Catalogue Number670-305
Device Lot Number0029411060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date11/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown